# SDR SWAA2025042125465

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8929S
- Make and model: Boeing 737-8
- Aircraft serial: 42578
- Aircraft time: 2,570 hours, 1,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD INBD FLASHLIGHT NOT BLINKING WHEN TESTED.   R&R BATTERY PER MM 25-64-00
